Israel Journal of Mathematics

, Volume 76, Issue 1, pp 81–95

An arbitrarily distortable Banach space

  • Thomas Schlumprecht

DOI: 10.1007/BF02782845

Cite this article as:
Schlumprecht, T. Israel J. Math. (1991) 76: 81. doi:10.1007/BF02782845


In this work we construct a “Tsirelson like Banach space” which is arbitrarily distortable.

Copyright information

© Hebrew University 1991

Authors and Affiliations

  • Thomas Schlumprecht
    • 1
  1. 1.Department of MathematicsThe University of Texas at AustinAustinUSA